Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 256195, 15 pages
http://dx.doi.org/10.1155/2009/256195
Research Article

A Predator-Prey Gompertz Model with Time Delay and Impulsive Perturbations on the Prey

School of Mathematics and Computer Science, Shanxi Normal University, Shanxi, Linfen 041004, China

Received 28 June 2009; Accepted 5 November 2009

Academic Editor: Leonid Berezansky

Copyright © 2009 Jianwen Jia and Chunhua Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwen Jia and Chunhua Li, “A Predator-Prey Gompertz Model with Time Delay and Impulsive Perturbations on the Prey,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 256195, 15 pages, 2009. https://doi.org/10.1155/2009/256195.